# SDR ARWA20020115

- Difficulty date: January 29, 2002
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- Aircraft time: 72,657 hours, 26,015 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 42D491C
- Part serial: 632
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

LOG PAGE 109685. DISCREPANCY: AFTER TAKE OFF ENGINE #3 OIL PRESS LIGHT CAME ON, OIL PRESS 50 Psi, PRESS 40 Psi WITH POWER LEVER @ IDLE, OIL TEMP INCREASED TO 128 C ENGINE SHUT DOWN IAW AOM ABNORMAL PROCEDURE. ENGINE SHUT DOWN AT 2352Z. AIRCRAFT RETURNED TO KMIA AND PERFORMED OVERWEIGHT LANDING 279,000 Lbs. CORRECTIVE ACTION: REMOVED AND REPLACED DIFFERENTIAL PRESS SWITCH IAW MM 79-33-1 PERFORMED ENGINE RUN UP AND FOUND NORMAL IAW MM 71-00. ACCOMPLISHED OVERWEIGHT LANDING INSPECTION IAW J/C 6372 NO DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
